Graphs minimal with respect to contractions in some subfamilies of maximal planar graphs
Applicationes Mathematicae, Tome 19 (1987) no. 3-4, pp. 387-398
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_am_19_3_4_387_398,
author = {J. Florek},
title = {Graphs minimal with respect to contractions in some subfamilies of maximal planar graphs},
journal = {Applicationes Mathematicae},
pages = {387--398},
year = {1987},
volume = {19},
number = {3-4},
doi = {10.4064/am-19-3-4-387-398},
zbl = {0718.05028},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/am-19-3-4-387-398/}
}
TY - JOUR AU - J. Florek TI - Graphs minimal with respect to contractions in some subfamilies of maximal planar graphs JO - Applicationes Mathematicae PY - 1987 SP - 387 EP - 398 VL - 19 IS - 3-4 UR - http://geodesic.mathdoc.fr/articles/10.4064/am-19-3-4-387-398/ DO - 10.4064/am-19-3-4-387-398 LA - en ID - 10_4064_am_19_3_4_387_398 ER -
%0 Journal Article %A J. Florek %T Graphs minimal with respect to contractions in some subfamilies of maximal planar graphs %J Applicationes Mathematicae %D 1987 %P 387-398 %V 19 %N 3-4 %U http://geodesic.mathdoc.fr/articles/10.4064/am-19-3-4-387-398/ %R 10.4064/am-19-3-4-387-398 %G en %F 10_4064_am_19_3_4_387_398
J. Florek. Graphs minimal with respect to contractions in some subfamilies of maximal planar graphs. Applicationes Mathematicae, Tome 19 (1987) no. 3-4, pp. 387-398. doi: 10.4064/am-19-3-4-387-398
Cité par Sources :